American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B41) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Monica Conti, Elsa M. Marchini and Vittorino Pata. Reaction-diffusion with memory in the minimal state framework. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] E. R. Aragão-Costa, T. Caraballo, A. N. Carvalho and J. A. Langa. Non-autonomous Morse-decomposition and Lyapunov functions for gradient-like processes. Trans. Amer. Math. Soc. 365 (2013) 5277-5312.
Abstract, references, and article information
View Article: PDF

[3] Chunyou Sun, Lu Yang and Jinqiao Duan. Asymptotic behavior for a semilinear second order evolution equation. Trans. Amer. Math. Soc. 363 (2011) 6085-6109. MR 2817420.
Abstract, references, and article information
View Article: PDF

[4] A. N. Carvalho and J. W. Cholewa. Local well posedness, asymptotic behavior and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time. Trans. Amer. Math. Soc. 361 (2009) 2567-2586. MR 2471929.
Abstract, references, and article information
View Article: PDF

[5] Meihua Yang and Chunyou Sun. Dynamics of strongly damped wave equations in locally uniform spaces: Attractors and asymptotic regularity. Trans. Amer. Math. Soc. 361 (2009) 1069-1101. MR 2452835.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1